This is the top of the page.

Nurofen 200mg Ibuprofen Caplets 16's

View all Nurofen

Nurofen 200mg Capsules are used to relieve pain and inflammation associated with headaches, muscular pain, backaches, period pain, migraines, and dental pain in adults and children aged 12 years and older.

Related Items


Product Information


Nurofen 200mg Capsules are used to relieve pain and inflammation associated with headaches, muscular pain, backaches, period pain, migraines, and dental pain in adults and children aged 12 years and older.

Warnings or Restrictions

Do not use if:
•The patient is under the age of 12 years.
•You have a history of gastrointestinal bleeding or perforation.
•You are taking any other NSAID's including aspirin or diclofenac.
•You suffer from asthma as NSAID's can exacerbate bronchospasm.

•This medication should only be used for a short term.
•If in children and adolescents, this medicine is required for more than 3 days, or if symptoms worsen, you should consult your doctor.
•Adults should consult a doctor if symptoms worsen, or if the product is required for more than 10 days.
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredient: Ibuprofen 200mg.

Other ingredients: Sucrose, Sodium Citrate, Talc, Croscarmellose Sodium, Stearic Acid, Titanium Dioxide, Silicon Dioxide, Acacia, Carmellose Sodium, Sodium Laurilsulphate, Macrogol and Black Ink (contains Shellac, Iron Oxide Black (E172) and Propylene Glycol).

Size (0) Unit (EA) Height (4.6) Width (10.7) Depth (2)

Product code: 633453

Product Uses

Adults, the elderly and children & adolescents between 12 and 18 years: take 1 or 2 capsules with water, up to three times a day as required. Leave at least four hours between doses. Do not take more than 6 capsules in 24 hours.

In children and adolescents between 12 and 18 years: if in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

In adults: do not take for longer than 10 days unless your doctor tells you to.

Delivery (United Kingdom)


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 2pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page. Link to display social media share links
Please wait...